# SDR SCNA20171015208

- Difficulty date: October 15, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 43,576 hours, 21,957 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Debonded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA FLOORBOARD 221FF TOP PLY IS DISBONDED.  REPAIRED THE FLOORBOARD.
